A 44-year-old member asked:
Is drug induced eps treatable?
1 doctor answer • 2 doctors weighed in
Dr. Alan Alianswered
Psychiatry 34 years experience
EPS: Extra pyramidal symptoms are very treatable, mainly by adjusting the dose of the psychotropic medication, switching to another psychotropic with less eps side-effect, or adding medications to counter the side-effects such as Benadryl (diphenhydramine) or cogentin.
Created for people with ongoing healthcare needs but benefits everyone.
5.6k viewsReviewed >2 years ago
Last updated Jun 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.